institution logo
If you're member of the institution,  you just have to login to download the file in restricted access. It is not necessary to request a print.

Request copy

Prescribed error tolerances within fixed computational times for scattering problems of arbitrarily high frequency: the convex case
Bruno, O.; Geuzaine, Christophe; Monro, Jr, J et al.
2004In Philosophical Transactions of the Royal Society (Series A: Mathematical, Physical and Engineering Sciences), 362 (1816), p. 629-645

Document(s) requested
04.roysoc.bruno.HF.pdf

The desired document is not currently available on open access. Nevertheless you can request an offprint through the form below. If your request is accepted you will receive by e-mail a link allowing you access to the document for 5 days, 5 download attempts maximum.


Request form

Fields marked with ✱ are compulsory.

Back to the reference
Contact ORBi